# SDR SA06063

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 13 INOPERATIVE.  MAINTENANCE REPLACED THE ELECTRICAL CONNECTOR FOR THE EMERGENCY LIGHT AT ROW 13.  OPERATIONALLY CHECKS OK.
